CSpace
Robust Reconstruction of Continuously Time-Varying Topologies of Weighted Networks
Liu, Juan; Mei, Guofeng; Wu, Xiaoqun; Lu, Jinhu
2018
Source PublicationIEEE TRANSACTIONS ON CIRCUITS AND SYSTEMS I-REGULAR PAPERS
Volume65Issue:9Pages:2970
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/33646
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Liu, Juan,Mei, Guofeng,Wu, Xiaoqun,et al. Robust Reconstruction of Continuously Time-Varying Topologies of Weighted Networks[J]. IEEE TRANSACTIONS ON CIRCUITS AND SYSTEMS I-REGULAR PAPERS,2018,65(9):2970.
APA Liu, Juan,Mei, Guofeng,Wu, Xiaoqun,&Lu, Jinhu.(2018).Robust Reconstruction of Continuously Time-Varying Topologies of Weighted Networks.IEEE TRANSACTIONS ON CIRCUITS AND SYSTEMS I-REGULAR PAPERS,65(9),2970.
MLA Liu, Juan,et al."Robust Reconstruction of Continuously Time-Varying Topologies of Weighted Networks".IEEE TRANSACTIONS ON CIRCUITS AND SYSTEMS I-REGULAR PAPERS 65.9(2018):2970.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Liu, Juan]'s Articles
[Mei, Guofeng]'s Articles
[Wu, Xiaoqun]'s Articles
Baidu academic
Similar articles in Baidu academic
[Liu, Juan]'s Articles
[Mei, Guofeng]'s Articles
[Wu, Xiaoqun]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Liu, Juan]'s Articles
[Mei, Guofeng]'s Articles
[Wu, Xiaoqun]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.